# SDR IPXA2020101561326

- Difficulty date: October 3, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: ALC8989501
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT OUTBOARD ELEVATOR CAM FITTING HAS DEEP WEAR AT NR 8 HINGE.  REMOVED, FABRICATED, AND REPLACED CAM SLOT, IAW DWG ALC8989-501.  (MINOR)
